Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 8, Issue 2, Pages 181-200
http://dx.doi.org/10.1155/2010/638327

Maximal operators of Fejér means of Walsh-Kaczmarz-Fourier series

1Institute of Mathematics, Faculty of Exact and Natural Sciences, Tbilisi State University, Chavchavadze str. 1, Tbilisi 0128, Georgia
2Institute of Mathematics and Computer Sciences, College of Nyíregyháza, P.O. Box 166, Nyíregyháza, H-4400, Hungary

Received 1 December 2008

Academic Editor: Maria Carro

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ushangi Goginava and Károly Nagy, “Maximal operators of Fejér means of Walsh-Kaczmarz-Fourier series,” Journal of Function Spaces and Applications, vol. 8, no. 2, pp. 181-200, 2010. https://doi.org/10.1155/2010/638327.